MAUDE Adverse Event Report: Nihon Kohden Corporation ZM-531PA; Telemetry Transmitter

Nihon Kohden Corporation ZM-531PA; Telemetry Transmitter
Model Number ZM-531PA
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that lead 1 waveform is inverted on this transmitter.The unit was not in patient use at the time.
 
Additional Manufacturer Narrative
The customer reported that lead 1 waveform is inverted on this transmitter.According to the customer, the unit was connected to a simulator and the device produced an inverted waveform.The unit was not in patient use at the time.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following field contains no information (ni), as attempts to obtain the information were made, but not provided: d10 attempt # 1: 05/07/2026 emailed the customer via microsoft outlook for the information in the ni list above: no reply was received.Attempt # 2: 05/12/2026 i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.Attempt # 3: 05/15/2026 i called (b)(6) to ask for model and serial numbers of any devices the reported device was connected or related to.A message was left for (b)(6) to call me back with this information.

Brand Name
ZM-531PA
Common Device Name
Telemetry Transmitter
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
Nihon Kohden Tomioka Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key25258936
Report Number8030229-2026-06570
Device Sequence Number10541518
Product Code DRT
UDI-Device Identifier04931921115107
UDI-Public(01)04931921115107
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-531PA
Device Catalogue NumberZM-531PA
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/13/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2026
Supplement Date Received by Manufacturer07/22/2026
Initial Report FDA Received Date05/22/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown